# SDR P6VA20251204001

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N525MA
- Make and model: Cessna 525A
- Aircraft serial: 525A0012
- Aircraft time: 6,479 hours, 5,502 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 636580110
- Condition: Dirty
- Location: Cockpit
- Part time: 6,479 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT LEFT ENGINE THROTTLE STUCK AT 95% N2 WITH NO ABILITY TO ADJUST. LEFT ENGINE THROTTLE CUTOFF ALSO LOCKED IN ON POSITION. PILOTS WERE ABLE TO FREE THE ENGINE CONTROL AND MANIPULATE POWER AS REQUIRED. UPON INSPECTION OF THE AIRCRAFT AT KMDT IT WAS NOTED THAT THE LEFT ENGINE THROTTLE CONTROL WAS NOTCHY/STIFF. WE WERE ABLE TO CLEAN THE FRICTION CONTROL SUBASSEMBLY AND THE LEFT THROTTLE RETURNED TO SMOOTH OPERATION.
